Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dark red patch comes and go, raised like mole, no pain

hi, i have a dark red patch on my thigh that appears at certain times and dissapears every few week and turns tottally skin coloured and invisable. when it is appeared it is slightly raised and looks like a mole/ blood blister but isn t becuse it is blood coloured. its pain free but worrying me as i am quite a moley person. i had only had this mark for the past 2 yr since i had mt daughtr. please help :(
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dark patch which comes and go indicates it is acute urticaria.usually urticaria occurd in several parts of body rather than solitary lesions.sometimes it can occur due to excessive sweating or due to meralgia paresthitica due to pressure of the nerve.use of atarax 35 mg at night and application of calamine lotion can cure it.rule out fixed drug eruption too
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor